# SDR C2XA11IA043

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 27,301 hours, 26,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 23080013A
- Part serial: 98386
- Condition: Discharged
- Location: Cabin
- Part time: 6,583 hours, 5,133 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2093, THE CREW REPORTED THAT THE EMERGENCY LIGHTS AFT OF ROW 12 WOULD NOT ILLUMINATE.  MAINTENANCE CHARGED THE EMERGENCY LIGHT BATTERIES, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
